# SDR 07FDEA04563

- Difficulty date: October 10, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 53,359 hours, 25,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA00501
- Condition: Chafed
- Location: Bs 588 S42-43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIR CONDITIONING COMPT BYPASS VALVE PUSH-PULL CABLE CHAFING AGAINST FRAME TOP CHORD STA 588.  REPAIRED FRAME IAW EA 8-5310-10920B, FUSELAGE-AIR CONDITIONING BAY FRAME CHAFED.  ON INNER FLANGE-REPAIR.
